# SDR DALA2018102506284

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N538US
- Make and model: Boeing 757251
- Aircraft serial: 26485
- Aircraft time: 72,342 hours, 23,774 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Reservoir
- Condition: Defective
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR EMERGENCY POWER RESERVOIR NOT PRESSURIZED. REMOVED 1R DOOR EMERGENCY POWER RESERVOIR PER AMM 52-11. REPLACE DOOR EMERGENCY PWR RESERVOIR PER AMM 52-11. REMOVED PINS. A/C OK FOR SVC.
